José Miguel Manzano
José Miguel Manzano
CSIC - ICMAT, Madrid (Spain)
Dirección de correo verificada de icmat.es - Página principal
TítuloCitado porAño
Parabolic stable surfaces with constant mean curvature
JM Manzano, J Pérez, MM Rodríguez
Calculus of Variations and Partial Differential Equations 42 (1-2), 137-152, 2011
352011
On the classification of Killing submersions and their isometries
JM Manzano
Pacific Journal of Mathematics 270 (2), 367-392, 2014
242014
The classification of totally umbilical surfaces in homogeneous 3-manifolds
JM Manzano, R Souam
Mathematische Zeitschrift 279 (1-2), 557-576, 2015
102015
Height and area estimates for constant mean curvature graphs in -spaces
JM Manzano, B Nelli
arXiv preprint arXiv:1504.05239, 2015
92015
Compact embedded minimal surfaces in
JM Manzano, J Plehnert, F Torralbo
arXiv preprint arXiv:1311.2500, 2013
82013
Estimates for constant mean curvature graphs in
JM Manzano
Revista Matemática Iberoamericana 29 (4), 1263-1281, 2013
7*2013
Generalized Calabi correspondence and complete spacelike surfaces
H Lee, JM Manzano
arXiv preprint arXiv:1301.7241, 2013
62013
Compact stable surfaces with constant mean curvature in Killing submersions
AM Lerma, JM Manzano
Annali di Matematica Pura ed Applicata (1923-) 196 (4), 1345-1364, 2017
52017
On Complete Constant Mean Curvature Vertical Multigraphs in
JM Manzano, MM Rodríguez
The Journal of Geometric Analysis 25 (1), 336-346, 2015
32015
Parallel mean curvature surfaces in four-dimensional homogeneous spaces
JM Manzano, F Torralbo, J Van der Veken
arXiv preprint arXiv:1701.03740, 2017
22017
Björling type problems for elastic surfaces
JM Manzano, E Musso, L Nicolodi
Rend. Semin. Mat. Univ. Politec. Torino 74, 213-233, 2016
22016
Dual quadratic differentials and entire minimal graphs in Heisenberg space
JM Manzano
Annals of Global Analysis and Geometry 55 (2), 197-213, 2019
12019
On the conformal duality between constant mean curvature surfaces in and
JM Manzano
arXiv preprint arXiv:1707.07504, 2017
12017
Superficies de curvatura media constante en espacios homogéneos
JM Manzano Prego
Universidad de Granada, 2012
12012
New examples of constant mean curvature surfaces in?? 2× ℝ and ℍ2× ℝ
F Torralbo, JM Manzano
The Michigan Mathematical Journal 63 (4), 701-723, 2014
2014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–15